Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 1


Structure of Spectrum of Solvable Delay Differential Operators for First Order

PP: 69-74
Zameddin Ismailov, Pembe İpek,
By using the M.I. Vishik’s method on the description of solvable extensions of a densely defined operator all solvable extensions of the minimal operator generated by some complete delay differential-operator expression for first order in the Hilbert space of vector-functions at finite interval are described. Later on, the structure of spectrum of these extensions is surveyed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved